MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER
Model Number 20C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found the sight glass had been damaged allowing steam to leak from the sterilizer.The technician made the necessary repairs, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their amsco c sterilizer was leaking steam.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician collected water samples to be tested.The results identified that one of the critical chemical attributes of water quality was above the maximum requirements as stated in the amsco c sterilizer operator manual (table 7- 3.Required feed water quality for carbon steel steam generators).The user facility is responsible for ensuring that their incoming water supply remains within the electric steam generator's operating requirements.The amsco c sterilizer operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." no additional issues have been reported.

Brand Name
AMSCO C STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15508894
Report Number3005899764-2022-00049
Device Sequence Number5856231
Product Code FLE
UDI-Device Identifier00724995151935
UDI-Public00724995151935
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20C
Device Catalogue NumberRR02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown